# SDR DALA1154893761

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 32,485 hours, 12,081 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Fitting
- Part number: 115A52119
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRIPLE GEAR CHANGE EA 12-487906-12 REV A ME 03 OPN 0301 WAS WORKED.  CORROSION WAS FOUND ON THE INBOARD SURFACE OF THE INBOARD LUG OF SUPPORT FITTING ON REAR SPAR OF LEFT WING WHERE THE MLG FWD TRUNNION BLOCK ATTACHES WITH FUSE PINS.  REPAIRED PER B737-800 SRM 57-20-90 ON NR 2 AND EO CARD 22 STEP 3.
